MathSciNet Relay Station
MathSciNet bibliographic data
MR2521294 11G40 (11G05 11Y35)
Grigorov, Grigor; Jorza, Andrei; Patrikis, Stefan; Stein, William A.; Tarniţǎ, Corina Computational verification of the Birch and Swinnerton-Dyer conjecture for individual elliptic curves. Math. Comp. 78 (2009), no. 268, 2397–2425.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement